PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 APPL MATH COMPUT 杂志介绍 收藏
缩写名/全名
APPL MATH COMPUT
APPLIED MATHEMATICS AND COMPUTATION
ISSN号 0096-3003
研究方向 数学-应用数学
影响因子 2015:1.345, 2016:1.738, 2017:2.3, 2018:3.092, 2019:3.472,
出版国家 UNITED STATES
出版周期 Semimonthly
年文章数 862
出版年份 1975
是否OA No
审稿周期(仅供参考) 平均9.8个月
来源Elsevier官网:平均11.9周
录用比例 60%
投稿链接 http://ees.elsevier.com/amc/
投稿官网 http://www.elsevier.com/wps/find/journaldescription.cws_home/522482/description#description
h-index 125
CiteScore
CiteScoreSJRSNIPCiteScore排名
3.000.9271.544
学科分区排名
大类:Mathematics
小类:Computational Mathematics
Q116 / 139
大类:Mathematics
小类:Applied Mathematics
Q137 / 460

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0096-3003%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区1区3区
MATHEMATICS, APPLIED
应用数学
2区4区2区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区2区4区
MATHEMATICS, APPLIED
应用数学
4区1区1区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Finite-time synchronization control for semi-Markov jump neural networks with mode-dependent stochastic parametric uncertainties

Author: Dian Zhang, Jun Cheng, Jinde Cao, Dan Zhang
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.344-345, 230-242, DOI:10.1016/j.amc.2018.09.013
    DOI
2.Adaptive fuzzy control for pure-feedback systems with full state constraints and unknown nonlinear dead zone

Author: Wenbin Xiao, Liang Cao, Guowei Dong, Qi Zhou
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 354-371, DOI:10.1016/j.amc.2018.09.016
    DOI
3.Second-order controllability of two-time-scale multi-agent systems

Author: Mingkang Long, Housheng Su, Bo Liu
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 299-313, DOI:10.1016/j.amc.2018.09.033
    DOI
4.Pseudospectral method for non-isotropic heat transfer using mixed Hermite-Legendre interpolation

Author: Chao Zhang, Tian-jun Wang
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 328-341, DOI:10.1016/j.amc.2018.09.024
    DOI
5.The inverse interior transmission eigenvalue problem with mixed spectral data

Author: Yu Ping Wang, Chung Tsun Shieh
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 285-298, DOI:10.1016/j.amc.2018.09.014
    DOI
6.Stability in distribution for uncertain delay differential equation

Author: Lifen Jia, Yuhong Sheng
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 49-56, DOI:10.1016/j.amc.2018.09.037
    DOI
7.Input-to-state stability for stochastic multi-group models with multi-dispersal and time-varying delay

Author: Ying Guo, Wei Zhao, Xiaohua Ding
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 114-127, DOI:10.1016/j.amc.2018.07.058
    DOI
8.Stability and Hopf bifurcation of controlled complex networks model with two delays

Author: Jinde Cao, Luca Guerrini, Zunshui Cheng
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 21-29, DOI:10.1016/j.amc.2018.09.027
    DOI
9.Pseudospectral method for Fisher equation in a disk

Author: Tianjun Wang, Yujian Jiao, Wenjie Liu
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.343, 30-48, DOI:10.1016/j.amc.2018.09.008
    DOI
10.Pattern transitions in a vegetation system with cross-diffusion

Author: Chen Liu, Li Li, Zhen Wang, Ruiwu Wang
Journal: APPLIED MATHEMATICS AND COMPUTATION, 2018, Vol.342, 255-262, DOI:10.1016/j.amc.2018.09.039
    DOI
同类著名期刊名称 h-index CiteScore
SIAM REVIEW1026.41
APPLIED MATHEMATICS LETTERS803.23
STUDIES IN APPLIED MATHEMATICS372.37
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES673.71
SIAM JOURNAL ON NUMERICAL ANALYSIS1092.69
APPLIED MATHEMATICS AND OPTIMIZATION391.57
Applied and Computational Mathematics131.03
IMA JOURNAL OF NUMERICAL ANALYSIS542.18
SIAM JOURNAL ON OPTIMIZATION1073.85
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS501.64
中科院JCR同大类学科的热搜期刊 浏览次数
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS116842
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS108498
Communications in Nonlinear Science and Numerical Simulation102428
APPLIED MATHEMATICS LETTERS102052
COMPUTERS & MATHEMATICS WITH APPLICATIONS98846
MATHEMATICAL METHODS IN THE APPLIED SCIENCES81874
JOURNAL OF DIFFERENTIAL EQUATIONS65388
DISCRETE DYNAMICS IN NATURE AND SOCIETY60693
ADVANCES IN MATHEMATICS60560
FUZZY SETS AND SYSTEMS58738